The complexity of plane hyperbolic incidence geometry is ∀∃∀∃(Mathematical Logic Quarterly (280))

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)668
Number of pages1
JournalMathematical Logic Quarterly
Volume54
Issue number6
DOIs
StatePublished - Dec 2008

Fingerprint

Incidence Geometry
Lobachevskian geometry
Hyperbolic Plane
Logic

Keywords

  • Hyperbolic geometry
  • Incidence geometry
  • Quantifier complexity

ASJC Scopus subject areas

  • Logic

Cite this

@article{53b5e36cfe0c444e964dcc81a40f35ef,
title = "The complexity of plane hyperbolic incidence geometry is ∀∃∀∃(Mathematical Logic Quarterly (280))",
keywords = "Hyperbolic geometry, Incidence geometry, Quantifier complexity",
author = "Victor Pambuccian",
year = "2008",
month = "12",
doi = "10.1002/malq.200710068",
language = "English (US)",
volume = "54",
pages = "668",
journal = "Mathematical Logic Quarterly",
issn = "0942-5616",
publisher = "Wiley-VCH Verlag",
number = "6",

}

TY - JOUR

T1 - The complexity of plane hyperbolic incidence geometry is ∀∃∀∃(Mathematical Logic Quarterly (280))

AU - Pambuccian, Victor

PY - 2008/12

Y1 - 2008/12

KW - Hyperbolic geometry

KW - Incidence geometry

KW - Quantifier complexity

UR - http://www.scopus.com/inward/record.url?scp=56849097327&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=56849097327&partnerID=8YFLogxK

U2 - 10.1002/malq.200710068

DO - 10.1002/malq.200710068

M3 - Article

AN - SCOPUS:56849097327

VL - 54

SP - 668

JO - Mathematical Logic Quarterly

JF - Mathematical Logic Quarterly

SN - 0942-5616

IS - 6

ER -